MathSciNet Relay Station
MathSciNet bibliographic data
MR382723 (52 #3605) 32F05
Greene, R. E.; Wu, H. Integrals of subharmonic functions on manifolds of nonnegative curvature. Invent. Math. 27 (1974), 265–298.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement